EconPapers    
Economics at your fingertips  
 

A Generalized Nonlinear Volterra‐Fredholm Type Integral Inequality and Its Application

Limian Zhao, Shanhe Wu and Wu-Sheng Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We establish a new nonlinear retarded Volterra‐Fredholm type integral inequality. The upper bounds of the embedded unknown functions are estimated explicitly by using the theory of inequality and analytic techniques. Moreover, an application of our result to the retarded Volterra‐Fredholm integral equations for estimation is given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/865136

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:865136

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:865136